Coupled Fractional-Order Systems with Nonlocal Coupled Integral and Discrete Boundary Conditions

  • Ahmed Alsaedi
  • Sotiris K. Ntouyas
  • Doa’a Garout
  • Bashir Ahmad
Article

Abstract

In this paper, we study a coupled system of Caputo fractional differential equations with nonlinearities depending on the unknown functions as well as their derivatives, equipped with new kinds of integral and multi-point (discrete) boundary conditions. In fact, we have introduced the idea of unification of coupled strip and multi-point boundary conditions with their different variants in the present work. Though we apply the standard tools of the fixed point theory to develop the existence criteria for the solutions of given problems, the obtained results are new in the given scenario. Some examples illustrating the main results are also presented.

Keywords

Fractional differential equations Caputo Nonlocal integral conditions Multi-point Existence Fixed point 

Mathematics Subject Classification

34A08 34B15 

References

  1. 1.
    Zaslavsky, G.M.: Hamiltonian Chaos and Fractional Dynamics. Oxford University Press, Oxford (2005)MATHGoogle Scholar
  2. 2.
    Kilbas, A.A., Srivastava, H.M., Trujillo, J.J.: Theory and Applications of Fractional Differential Equations, North-Holland Mathematics Studies, 204. Elsevier Science B.V, Amsterdam (2006)Google Scholar
  3. 3.
    Sabatier, J., Agrawal, O.P., Machado, J.A.T. (eds.): Advances in Fractional Calculus: Theoretical Developments and Applications in Physics and Engineering. Springer, Dordrecht (2007)MATHGoogle Scholar
  4. 4.
    Lakshimikantham, V., Leela, S., Devi, J.V.: Theory of Fractional Dynamic Systems. Cambridge Academic Publishers, Cambridge (2009)Google Scholar
  5. 5.
    Konjik, S., Oparnica, L., Zorica, D.: Waves in viscoelastic media described by a linear fractional model. Integral Transforms Spec. Funct. 22, 283–291 (2011)MathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    Machado, J.A.T., Kiryakova, V., Mainardi, F.: A poster about the recent history of fractional calculus. Fract. Calc. Appl. Anal. 13, 329–334 (2010)MathSciNetMATHGoogle Scholar
  7. 7.
    Klafter, J., Lim, S.C., Metzler, R. (eds.): Fractional Dynamics in Physics. World Scientific, Singapore (2011)Google Scholar
  8. 8.
    Machado, J.T., Kiryakova, V., Mainardi, F.: Recent history of fractional calculus. Commun. Nonlinear Sci. Numer. Simul. 16, 1140–1153 (2011)MathSciNetCrossRefMATHGoogle Scholar
  9. 9.
    Punzo, F., Terrone, G.: On the Cauchy problem for a general fractional porous medium equation with variable density. Nonlinear Anal. 98, 27–47 (2014)MathSciNetCrossRefMATHGoogle Scholar
  10. 10.
    Zhou, Y.: Basic Theory of Fractional Differential Equations. World Scientific Publishing Co. Pte. Ltd., Hackensack (2014)CrossRefMATHGoogle Scholar
  11. 11.
    Ahmad, B., Nieto, J.J.: Existence of solutions for anti-periodic boundary value problems involving fractional differential equations via Leray–Schauder degree theory. Topol. Methods Nonlinear Anal. 35, 295–304 (2010)MathSciNetMATHGoogle Scholar
  12. 12.
    Keyantuo, V., Lizama, C.: A characterization of periodic solutions for time-fractional differential equations in UMD spaces and applications. Math. Nach. 284, 494–506 (2011)MathSciNetCrossRefMATHGoogle Scholar
  13. 13.
    Liang, S., Zhang, J.: Existence of multiple positive solutions for m-point fractional boundary value problems on an infinite interval. Math. Comput. Model. 54, 1334–1346 (2011)MathSciNetCrossRefMATHGoogle Scholar
  14. 14.
    Agarwal, R.P., O’Regan, D., Stanek, S.: Positive solutions for mixed problems of singular fractional differential equations. Math. Nachr. 285, 27–41 (2012)MathSciNetCrossRefMATHGoogle Scholar
  15. 15.
    Bai, Z.B., Sun, W.: Existence and multiplicity of positive solutions for singular fractional boundary value problems. Comput. Math. Appl. 63, 1369–1381 (2012)MathSciNetCrossRefMATHGoogle Scholar
  16. 16.
    Graef, J.R., Kong, L.: Existence of positive solutions to a higher order singular boundary value problem with fractional \(Q\)-derivatives. Fract. Calc. Appl. Anal. 16, 695–708 (2013)MathSciNetCrossRefMATHGoogle Scholar
  17. 17.
    Ahmad, B., Ntouyas, S.K.: A higher-order nonlocal three-point boundary value problem for sequential fractional differential equations. Miskolc Math. Notes 15(2), 265–278 (2014)MathSciNetMATHGoogle Scholar
  18. 18.
    Henderson, J., Kosmatov, N.: Eigenvalue comparison for fractional boundary value problems with the Caputo derivative. Fract. Calc. Appl. Anal. 17, 872–880 (2014)MathSciNetCrossRefMATHGoogle Scholar
  19. 19.
    Liu, X., Liu, Z., Fu, X.: Relaxation in nonconvex optimal control problems described by fractional differential equations. J. Math. Anal. Appl. 409, 446–458 (2014)MathSciNetCrossRefMATHGoogle Scholar
  20. 20.
    Zhai, C., Xu, L.: Properties of positive solutions to a class of four-point boundary value problem of Caputo fractional differential equations with a parameter. Commun. Nonlinear Sci. Numer. Simul. 19, 2820–2827 (2014)MathSciNetCrossRefGoogle Scholar
  21. 21.
    Alsaedi, A., Alhothuali, M.S., Ahmad, B., Kerbal, S., Kirane, M.: Nonlinear fractional differential equations of Sobolev type. Math. Methods Appl. Sci. 37, 2009–2016 (2014)MathSciNetCrossRefMATHGoogle Scholar
  22. 22.
    Ahmad, B., Ntouyas, S.K.: Nonlocal fractional boundary value problems with slit-strips boundary conditions. Fract. Calc. Appl. Anal. 18, 261–280 (2015)MathSciNetCrossRefMATHGoogle Scholar
  23. 23.
    Zhang, L., Ahmad, B., Wang, G.: Successive iterations for positive extremal solutions of nonlinear fractional differential equations on a half line. Bull. Aust. Math. Soc. 91, 116–128 (2015)MathSciNetCrossRefMATHGoogle Scholar
  24. 24.
    Henderson, J., Luca, R., Tudorache, A.: On a system of fractional differential equations with coupled integral boundary conditions. Fract. Calc. Appl. Anal. 18, 361–386 (2015)MathSciNetCrossRefMATHGoogle Scholar
  25. 25.
    Wang, G.: Explicit iteration and unbounded solutions for fractional integral boundary value problem on an infinite interval. Appl. Math. Lett. 47, 1–7 (2015)MathSciNetCrossRefMATHGoogle Scholar
  26. 26.
    Ding, Y., Wei, Z., Xu, J., O’Regan, D.: Extremal solutions for nonlinear fractional boundary value problems with \(p\)-Laplacian. J. Comput. Appl. Math. 288, 151–158 (2015)MathSciNetCrossRefMATHGoogle Scholar
  27. 27.
    Qarout, D., Ahmad, B., Alsaedi, A.: Existence theorems for semi-linear Caputo fractional differential equations with nonlocal discrete and integral boundary conditions. Fract. Calc. Appl. Anal. 19, 463479 (2016)MathSciNetCrossRefMATHGoogle Scholar
  28. 28.
    Ahmad, B., Ntouyas, S.K.: Some fractional-order one-dimensional semi-linear problems under nonlocal integral boundary conditions. Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Math. RACSAM 110, 159–172 (2016)MathSciNetCrossRefMATHGoogle Scholar
  29. 29.
    Jia, M., Zhang, H., Chen, Q.: Existence of positive solutions for fractional differential equation with integral boundary conditions on the half-line. Bound. Value Probl. 2016, 104 (2016)MathSciNetCrossRefMATHGoogle Scholar
  30. 30.
    Ahmad, B., Ntouyas, S.K.: A new kind of nonlocal-integral fractional boundary value problems. Bull. Malays. Math. Sci. Soc. 39, 1343–1361 (2016)MathSciNetCrossRefMATHGoogle Scholar
  31. 31.
    Ahmad, B., Alsaedi, A., Garout, D.: Existence results for Liouville-Caputo type fractional differential equations with nonlocal multi-point and sub-strips boundary conditions. Comput. Math. Appl. (2016). doi: 10.1016/j.camwa.2016.04.015 Google Scholar
  32. 32.
    Ge, Z.M., Ou, C.Y.: Chaos synchronization of fractional order modified Duffing systems with parameters excited by a chaotic signal. Chaos Solitons Fractals 35, 705–717 (2008)CrossRefGoogle Scholar
  33. 33.
    Faieghi, M., Kuntanapreeda, S., Delavari, H., Baleanu, D.: LMI-based stabilization of a class of fractional-order chaotic systems. Nonlinear Dyn. 72, 301–309 (2013)MathSciNetCrossRefMATHGoogle Scholar
  34. 34.
    Zhang, F., Chen, G., Li, C., Kurths, J.: Chaos synchronization in fractional differential systems. Philos. Trans. R. Soc. A 371, 20120155 (2013)MathSciNetCrossRefMATHGoogle Scholar
  35. 35.
    Sokolov, I.M., Klafter, J., Blumen, A.: Fractional kinetics. Phys. Today 55, 48–54 (2002)CrossRefGoogle Scholar
  36. 36.
    Carvalho, A., Pinto, C.M.A.: A delay fractional order model for the co-infection of malaria and HIV/AIDS. Int. J. Dyn. Control (2016). doi: 10.1007/s40435-016-0224-3 Google Scholar
  37. 37.
    Petras, I., Magin, R.L.: Simulation of drug uptake in a two compartmental fractional model for a biological system. Commun. Nonlinear Sci. Numer. Simul. 16, 4588–4595 (2011)CrossRefMATHGoogle Scholar
  38. 38.
    Ding, Y., Wang, Z., Ye, H.: Optimal control of a fractional-order HIV-immune system with memory. IEEE Trans. Control Syst. Technol. 20, 763–769 (2012)CrossRefGoogle Scholar
  39. 39.
    Arafa, A.A.M., Rida, S.Z., Khalil, M.: Fractional modeling dynamics of HIV and CD4+ T-cells during primary infection. Nonlinear Biomed. Phys. 2012, 6 (2012)Google Scholar
  40. 40.
    Nyamoradi, N., Javidi, M., Ahmad, B.: Dynamics of SVEIS epidemic modelwith distinct incidence. Int. J. Biomath. 8(6, 1550076):19 (2015)Google Scholar
  41. 41.
    Javidi, M., Ahmad, B.: Dynamic analysis of time fractional order phytoplankton-toxic phytoplankton-zooplankton system. Ecol. Model. 318, 8–18 (2015)CrossRefGoogle Scholar
  42. 42.
    Ahmad, B., Nieto, J.J.: Existence results for a coupled system of nonlinear fractional differential equations with three-point boundary conditions. Comput. Math. Appl. 58, 1838–1843 (2009)MathSciNetCrossRefMATHGoogle Scholar
  43. 43.
    Sun, J., Liu, Y., Liu, G.: Existence of solutions for fractional differential systems with antiperiodic boundary conditions. Comput. Math. Appl. 64, 1557–1566 (2012)MathSciNetCrossRefMATHGoogle Scholar
  44. 44.
    Senol, B., Yeroglu, C.: Frequency boundary of fractional order systems with nonlinear uncertainties. J. Franklin Inst. 350, 1908–1925 (2013)MathSciNetCrossRefMATHGoogle Scholar
  45. 45.
    Henderson, J., Luca, R.: Nonexistence of positive solutions for a system of coupled fractional boundary value problems. Bound. Value Probl. 2015, 138 (2015)MathSciNetCrossRefMATHGoogle Scholar
  46. 46.
    Ahmad, B., Ntouyas, S.K.: Existence results for a coupled system of Caputo type sequential fractional differential equations with nonlocal integral boundary conditions. Appl. Math. Comput. 266, 615–622 (2015)MathSciNetGoogle Scholar
  47. 47.
    Wang, J.R., Zhang, Y.: Analysis of fractional order differential coupled systems. Math. Methods Appl. Sci. 38, 3322–3338 (2015)MathSciNetCrossRefMATHGoogle Scholar
  48. 48.
    Ahmad, B., Ntouyas, S.K., Alsaedi, A.: On a coupled system of fractional differential equations with coupled nonlocal and integral boundary conditions. Chaos Solitons Fractals 83, 234–241 (2016)MathSciNetCrossRefMATHGoogle Scholar
  49. 49.
    Tariboon, J., Ntouyas, S.K., Sudsutad, W.: Coupled systems of Riemann–Liouville fractional differential equations with Hadamard fractional integral boundary conditions. J. Nonlinear Sci. Appl. 9, 295–308 (2016)MathSciNetMATHGoogle Scholar
  50. 50.
    Aljoudi, S., Ahmad, B., Nieto, J.J., Alsaedi, A.: A coupled system of Hadamard type sequential fractional differential equations with coupled strip conditions. Chaos Solitons Fractals 91, 39–46 (2016)MathSciNetCrossRefGoogle Scholar
  51. 51.
    Granas, A., Dugundji, J.: Fixed Point Theory. Springer, New York (2003)CrossRefMATHGoogle Scholar

Copyright information

© Malaysian Mathematical Sciences Society and Penerbit Universiti Sains Malaysia 2017

Authors and Affiliations

  • Ahmed Alsaedi
    • 1
  • Sotiris K. Ntouyas
    • 1
    • 2
  • Doa’a Garout
    • 1
  • Bashir Ahmad
    • 1
  1. 1.Nonlinear Analysis and Applied Mathematics (NAAM)-Research Group, Department of Mathematics, Faculty of ScienceKing Abdulaziz UniversityJeddahSaudi Arabia
  2. 2.Department of MathematicsUniversity of IoanninaIoanninaGreece

Personalised recommendations